# SDR U5OA202308230001

- Difficulty date: March 29, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N583AJ
- Make and model: Gulstm GIV
- Aircraft serial: 1184
- Aircraft time: 12,689 hours, 4,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Part time: 12,689 hours, 4,998 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 793 AFT BULKHEAD CAP ANGLE FOUND TO BE CRACKED.
